# SDR REXA2022040700633

- Difficulty date: March 15, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312582A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRINGER 24R AT FS 333-364 IS CORRODED. - REPLACED AFT STR 24R AT FS 333-364 IAW CRJ900 SRM 53-00-03-201-001-A02 51-40-11-001-001-A01 51-42-06-001-001-A01
